Volume 20, issue 2 (2016)

Recent Issues

Volume 21
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Counting genus-zero real curves in symplectic manifolds
629

Mohammad Farajzadeh Tehrani

Appendix: Aleksey Zinger

Contact structures, deformations and taut foliations
697

Jonathan Bowden

Geometric generators for braid-like groups
747

Daniel Allcock and Tathagata Basak

An algebraic approach to virtual fundamental cycles on moduli spaces of pseudo-holomorphic curves
779

John Pardon

Volume and homology growth of aspherical manifolds
1035

Roman Sauer

On the complexity of immersed normal surfaces
1061

Benjamin A Burton, Éric Colin de Verdière and Arnaud de Mesmay

Beyond ECH capacities
1085

Michael Hutchings

Cyclic group actions on contractible $4$–manifolds
1127

Nima Anvari and Ian Hambleton

Slices of hermitian $K$–theory and Milnor's conjecture on quadratic forms
1157

Oliver Röndigs and Paul Arne Østvær

On type-preserving representations of the four-punctured sphere group
1213

Tian Yang

Publication of this issue is now complete.